# SDR USAA040165

- Difficulty date: April 28, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N101UW
- Make and model: Airbus A320-214
- Aircraft serial: 0936
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT, 1.3 INCHES X .90 INCH X .021 INCH AREA, CORROSION; LEVEL 2; TASK NR JA-220-53500 LONGERON - FR 16, Y-254.  INSTALLED FILLER AND REPAIR ANGLES IAW SRM 53-11-14, FIG 201.
